# SDR DU4R2009327

- Difficulty date: January 9, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 318002 NR35531, DURING SCHEDULED INSP, FOUND CORROSION ON SPLICE PLATE ON FUSELAGE AT AFT END OF MLG DOORS BETWEEN BOTH DOORS ON BELLY.
